# SDR SWAA2022021029229

- Difficulty date: March 29, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241EF DELAMINATED AT FWD INBRD CORNER / DUE TO THE EXTENT OF DELAMINATION DAMAGE ON FLOOR PANEL 241EF; FABRICATED NEW PANEL IAW SRM 53-00-50-2R-0 AND DWG 144A5810-129
